# SDR SWAA2019022229977

- Difficulty date: February 22, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 51,205 hours, 30,138 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 55173
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, STRONG ELECTRICAL SMELL/FUMES IN MID CABIN SECTION.  SMELL WENT THROUGHOUT ENTIRE CABIN.  FOUND RECIRCULATION FAN FAILED.  R&R RECIRCULATION FAN PER AMM.
